MAUDE Adverse Event Report: HAGER & MEISINGER INFINITY; DENTAL IMPLANT

HAGER & MEISINGER INFINITY; DENTAL IMPLANT
Model Number 504808
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Not enough bone to place the implant.

Brand Name
INFINITY
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER
hansemannstrasse 10
neuss, 41468
GM  41468
MDR Report Key22345199
Report Number1287163-2025-52399
Device Sequence Number8573254
Product Code DZE
UDI-Device IdentifierE0HM5048081
UDI-PublicE0HM5048081
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504808
Device Catalogue Number504808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Date Report Sent to FDA06/26/2015